# SDR CA011231001

- Difficulty date: December 30, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 22,174 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 3811208102
- Condition: Leaking
- Location: Hyd System
- Part time: 99,999 hours, 99,999 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE ON POSITIONING FLIGHT INDICATION OF PROGRESSIVE NR 2 SYSTEM HYDRAULIC FAILURE,  NR 2 HYD FLUID HOT CAUTION LIGHT,  15 MINUTES LATER,  RUDDER PRESSURE & RUDDER FULL PRESSURE & NR 2 RUDDER HYD CAUTION LIGHTS ILLUMINATED,  ON ARRIVAL ALTERNATE LANDING GEAR EXTENSION SYSTEM USED.  AIRCRAFT LANDING NORMALLY . INVESTIGATION FOUND RELIEF VALVE ON NR 2 HYDRAULIC RESERVIOR LEAKING AND HAD DRAINED HYDRAULIC FLUID OVERBOARD,  SYTEM WAS FULL OF AIR . RELIEF VALVE REPLACED,  HYD OVER-TEMP SWITCH,  ENGINE HYDRAULIC PUMP,  AND HYD LOW LEVEL SWITCH REMOVED FOR INSPECTION.
